# SDR USAASB04015

- Difficulty date: February 6, 2004
- Submitted: April 7, 2004
- Operation: Air carrier
- Aircraft: N776AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 24934
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORD - MAINTENANCE REPORTED THE EMERGENCY EXIT LIGHT AT OVERHEAD BIN BULLNOSE, SEAT ROW 25L, INOPERATIVE.  MAINTENANCE FOUND THE BULB OUT OF POSITION.  SECURED BULB IN PLACE.  OPS CHECK GOOD.  (M)
